# SDR CALA2023110303277

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737-900ER
- Aircraft serial: 40000
- Aircraft time: 39,729 hours, 14,295 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

LARGE BIRD HIT NOSE OF A/C ON TAKEOFF AT 100KTS. REJECTED TAKEOFF AND RETURNED TO GATE. INFO ADDED . SEPERATE LOG FOR RTO 6174392. LOCATION OF BIRD STRIKE WAS LOWER LEFT SIDE OF FUSELAGE AFT OF RADOME. RADOME NOT AFECTED. AREA CLEANED AND INSPECTED. ACPD BIRD STRIKE INSPECTION REF AMM 05-51-18, NO DAMAGE FOUND. ACP CONDITIONAL INSPECTION DO TO HIGH ENERGY ABORTED TAKEOFF REF AMM TASK 05-51-07-210-801. CAPTAIN INFORMED THAT BRAKING WAS NOT AGGRESSIVE AFTER RTO SWITCHED OFF. BRAKES NOT HOT AFTER ARRIVAL GATE. NO DEFECTS NOTED, OK FOR CONTINUED SERVICE.
